# SDR DALA2024102110272

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTBF LH LONGERON CORRODED AT FWD END, 2" AFT OF FR 48. REPLACED LONGERON REF A220 ASRP 53-82-55 AND 51-42-21. (LP# 0610773)
